# SDR HEEA968648

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox Cover
- Part number: 23055464
- Condition: Leaking
- Location: Accy Drive
- Component: 6894171
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO AFT TORQUE METER LEAK.  UPON INSPECTION OF GEARBOX PARTS NOTED:  TM BORE TO BUSHING HAS A LINE TO LINE FIT ON COVER ASSEMBLY. INSTALLED A PHI REWORKED GEARBOX COVER.
